Become a Podshock Supporting Subscriber
Now more than ever, we need your support! Become a Supporting Subscriber today.

This Week In Doctor Who - January 2, 2010


Benjamin Elliott - Posted on 02 January 2010

This Week In Doctor Who
January 2, 2010 - Vol 13, No 1
The weekly guide to Doctor Who broadcasts worldwide since 1998.
by Benjamin F. Elliott
http://tv.groups.yahoo.com/group/thisweekindoctorwho
http://rss.groups.yahoo.com/group/thisweekindoctorwho/rss
http://www.gallifreyanembassy.org/vortex?q=twidw
http://thisweekindoctorwho.blogspot.com

Written January 2, 6:30AM EST - 10.4 million overnight viewers on BBC One for The End Of Time, Part Two. Congratulations! And Matt Smith, welcome to the show!

Written January 1, 3PM EST:
"Happy New Year! In the UK and regions that can see BBC One and/or the UK BBC HD, the Russell T Davies era of Doctor Who has come to an end, as well as David Tennant's TV tenure as The Doctor. US audiences get the premiere of The End Of Time, Part Two on BBC America tonight, and Canadian audiences get both The End Of Time, Part One and The End Of Time, Part Two on SPACE tonight. I am writing this before I see The End Of Time, Part Two, even before I get online where I might come across a reaction by accident.

"In 2005, I was guardedly optimistic about new Who. This Week In Doctor Who had been keeping track of listings and broadcast events since July 1998 (scarily, the column still has spent more time without new Who than with new Who). While individual episodes strike me as better or worse, the show has come through. The magic was still there and is stronger than ever. Now the baton is passed to Steven Moffat. We've seen his writing in The Curse Of Fatal Death (1999 spoof with Rowan Atkinson as the 9th Doctor) and new series stories The Empty Child/The Doctor Dances, The Girl In The Fireplace, Blink, and Silence In The Library/Forest Of The Dead. I think Steven will win most of us over the way Russell won most of us over, and Doctor Who's TV story is far from over.

"Before we fully settle in, I think the BBC America incident of last week should be addressed.

"Saturday, December 26, 2009 - BBC America got The End Of Time, Part One to the US just one day after the UK airing. Finally, new Who was close enough to the UK broadcast for most people who "acquire" it clandestinely to just watch it on TV instead. The excitement was there. BBC America's chance to show how to air Doctor Who and BBC programming in general ...

"... and they ran the UK post closing credits trailer two-thirds of the way through part one, spoiling the two biggest cliffhangers of the episode!!! They also had more graffiti on the right side of the screen than ever before, going half-way up the page. The supposedly uncut showing excised the To ... Be ... Continued ... ending, which was part of the episode. You had the normal BBC America on the top left and a mix of the text "Doctor Who" or moving videos of other shows in the bottom left of the screen wrecking the visual experience. Didn't even bother running the closing credits, and I was too stunned to see if they ended on time. But running that particular trailer when they did, blowing the shock of the end of the episode for everyone who dutifully waited for the BBC America showing (some of them for the first time in modern Who history - this is not how to convince people that waiting is the right thing to do).

"You have to actually try to fail at something. Congratulations, BBC America. You didn't pay attention to what was in that trailer (well, I'm going to hope you weren't paying attention - because otherwise it was deliberate), and you managed to fail. It's hard for me to write that - I've done this column for 11 and a half years and I always advocate watching shows when they air on TV. I still want all of us in the US who have BBC America to watch The End Of Time, Part Two on one of BBC America's broadcasts. But I can't blame anyone who doesn't (at least tonight) after what happened last week. I hope BBC America learned something from the reaction they got to that trailer and they will be a little wiser next time. Note - on other shows you have, the coming next bit at the start of the commercial break that gives away the biggest plot point of the next section of the episode - it's the same thing. Those shows just have smaller fanbases and those fans have a harder time reaching you. Those shows deserve better treatment, too.

"There is only one appropriate response to BBC America's handling of The End Of Time, Part One. I'm going to ignore this column's TV role for a moment and point out every single LEGAL way I am aware of for Americans to see part two, if you aren't willing to give BBC America another shot just yet. I'll give them the shot tonight, but if you're not ready ...

"1) BBC America On Demand - Early Sunday morning, part two of The End Of Time will go up on digital cable systems that have On Demand (plus DirecTV On Demand). The episode will be truly uncut, including the real closing credits and any trailers that might be at the end of the episode (with the trailers at the right place). BBC America On Demand typically has 3 30 second commercial breaks in a broadcast, the first one about half an hour into the show. You will have a BBC America On Demand Logo in the top left of the screen and the occasional note at the bottom left of the screen, but it will look so much better than the BBC America TV version. Better picture and sound quality than the SD TV version of BBC America.

"2) iTunes (and possibly other pay video services). Both parts of The End Of Time (and the corresponding Confidential episodes) should be available uncut on iTunes by the end of the weekend. $1.99 per episode SD version, $2.99 per episode HD version.

"3) The End Of Time will be out on DVD and Blu-Ray in early February in the USA.

"Rant over. I'm hoping BBC America learns from the reaction to last week. Tonight will be better - they don't have any shock spoiler trailers available to play with, for a start. Hopefully the new Series in the Spring will be handled more carefully. And if you're reading, please treat your TV broadcasts like the On Demand broadcasts. Yes, you'll have actual commercial breaks on TV, but seriously - the On Demand versions would make your station look so much better if they were the TV versions."

On to normal matters:

Saturday 2 January:
USA - 8PM EST/5PM PST - David Tennant Special (BBC America)
Canada - 8PM EST/5PM PST - The End Of Time, Part One (SPACE)
USA - 8:30PM EST/5:30PM PST - The End Of Time, Part Two (BBC America)
Canada - 9:20PM EST/6:20PM PST - The End Of Time, Part Two (SPACE)

Australia and New Zealand - ABC1 and Prime have not said when The End Of Time, Part One or The End Of Time, Part Two will air.

The official cast list for the 2010 Doctor Who series:

The Doctor: Matt Smith
Amy Pond: Karen Gillan

For press releases on Doctor Who, keep an eye on the BBC Press Office http://www.bbc.co.uk/pressoffice and C21 Media http://www.c21media.net .

Listings for PBS and Podcasts are in This Week In Doctor Who PBS and Podcasts. Sarah Jane Adventures and K9 are in This Week In Doctor Who Spinoffs. Torchwood info is in Torchwood This Week.

Corrections and updates are welcome at thisweekindoctorwho-owner@yahoogroups.com , http://www.twitter.com/bfelliott , TWIDW on AOL IM , and thebfe on Yahoo Messenger. The listings:

FIRST RUN BROADCASTS:

New Series General Information:
http://www.bbc.co.uk/doctorwho
http://www.bbc.co.uk/sja
http://www.doctorwhonews.com

UK:

BBC Radio 4 http://www.bbc.co.uk/radio4
Material should be available for one week online after the broadcast.
A few more hours - "Archive On 4: Doctor Who - The Lost Episodes" (60 minutes) Shaun Ley (host of the Shelved documentary) examines the 108 missing episodes of Doctor Who. The story of Doctor Who episodes that may never air on TV again.
Until Monday - "Archive On 4: Doctor Who - The Lost Episodes (45 minute edit)

BBC Radio 7 http://www.bbc.co.uk/radio7
available via UK digital radio, UK digital TV, live streaming worldwide via Windows Media Player and RealPlayer, archived one week via iPlayer (inside the UK) and RealPlayer (all over the world)
Late Saturday 2:30AM GMT "Doctor Who The Commentaries - The End Of Time, Part Two" (90 minute slot, so the commentary should be uncut)

BBC One http://www.bbc.co.uk/bbcone
http://www.radiotimes.com http://uk-tv-guide.com
16:9 Widescreen Digital,14:9 Cropped Letterbox Analogue
Sunday 3:40PM GMT 4-18 "The End Of Time, Part Two" (75 minutes) (final David Tennant episode)
Spring 2010 - "The 2010 Series" 13 episodes, starring Matt Smith

BBC Three http://www.bbc.co.uk/bbcthree http://www.radiotimes.com http://uk-tv-guide.com
Doctor Who Confidential http://www.bbc.co.uk/doctorwho/confidential
First broadcaster of Doctor Who Confidential.
Saturday 7PM and 4:55AM, 11 January 8PM GMT "Doctor Who's Greatest Moments - Enemies" (30 minutes)
Sunday 7PM, 13 January 8PM GMT 4-18 "The End Of Time, Part Two" (75 minutes)
Sunday 8:15PM GMT Doctor Who Confidential 4-18 (45 minute edit)
Late Sunday 4:10AM GMT Doctor Who Confidential 4-18 (60 minutes, premiere, title may be a spoiler)
Monday 7PM GMT 4-14 "The Next Doctor" (60 minutes)
Late Monday 4:10AM GMT Doctor Who Confidential 4-17 (60 minutes)
Tuesday 7PM GMT "Dreamland" 2009 animated story, 45 minutes
Wednesday 7PM and 3:35AM GMT "Doctor Who's Greatest Moments - The Doctor" (40 minutes)
11 January 7PM GMT 4-15 "Planet Of The Dead" (60 minutes)
12 January 8PM GMT 4-16 "The Waters Of Mars" (62 minutes)
13 January 7PM GMT 4-17 "The End Of Time, Part One" (60 minutes)
15 January 8PM GMT 2-00 "The Christmas Invasion" (60 minutes)
18 January 7PM GMT 2-01 "New Earth"
18 January 7:45PM GMT DWC 2-01 "New New Doctor" (15 minutes)
20 January 7PM GMT 2-02 "Tooth And Claw"
20 January 7:45PM GMT DWC 2-02 "Fear Factor" (15 minutes)
21 January 7PM GMT 2-03 "School Reunion"
21 January 7:45PM GMT DWC 2-03 "Friends Reunited" (15 minutes)

BBC HD http://www.bbc.co.uk/bbchd http://www.radiotimes.com
The BBC's UK station for HD programming
Sunday 3:40PM GMT 4-18 "The End Of Time, Part Two" (75 minutes)
Sunday 4:55PM GMT Doctor Who Confidential 4-17 (60 minutes)
Late Sunday 4:10AM GMT Doctor Who Confidential 4-18 (60 minutes, episode title could be a spoiler)

BBC Radio Two http://www.bbc.co.uk/radio2 http://www.radiotimes.com
Available until Tuesday - "Who On Who" 1 hour special - David Tennant interviews Russell T Davies about his career

MILITARY:

BFBS http://bfbs-tv.com
BFBS 2:
Sunday 7PM and 1AM, Monday 7AM and 1PM CET 4-18 "The End Of Time, Part Two" (75 minutes)
Sunday 8:15PM and 2:15AM, Monday 8:15AM and 2:15AM CET Doctor Who Confidential 4-18 (60 minutes)
BFBS Navy:
Monday 7AM, 10 January 5:35PM CET 4-18 "The End Of Time, Part Two" (75 minutes)
Monday 8:15AM CET Doctor Who Confidential 4-18 (60 minutes)
10 January 4:35PM CET 4-17 "The End Of Time, Part One" (60 minutes)
BFBS 1 Day Later:
Saturday 1:40PM CET 4-18 "The End Of Time, Part Two" (75 minutes)

USA:

BBC America http://www.bbcamerica.com
DirecTV 264 Dish 135,879
See Torchwood This Week http://groups.yahoo.com/group/torchwood for BBC America's Torchwood schedule.
Saturday 5AM EST/2AM PST 4-06 "The Doctor's Daughter"
Saturday 6AM EST/3AM PST 4-00 "Voyage Of The Damned" 90 minute slot
Saturday 7:30AM EST/4:30AM PST 4-07 "The Unicorn And The Wasp"
Saturday 8:30AM EST/5:30AM PST 4-08/4-09 "Silence In The Library/Forest Of The Dead" 2 hour movie version
Saturday 10:30AM EST/7:30AM PST 4-10 "Midnight"
Saturday 11:30AM EST/8:30AM PST 4-11 "Turn Left"
Saturday 12:30PM EST/9:30AM PST 4-12/4-13 "The Stolen Earth/Journey's End" 2 1/2 hour movie version
Saturday 3PM EST/Noon PST 4-14 "The Next Doctor" apparently unedited, 75 minute slot
Saturday 4:15PM EST/1:15PM PST 4-15 "Planet Of The Dead" apparently uncut, 75 minute slot
Saturday 5:30PM/2:30PM PST 4-16 "The Waters Of Mars" apparently uncut, 75 minute slot
Saturday 6:45PM EST/3:45PM PST 4-17 "The End Of Time, Part One" apparently uncut, 75 minute slot
-Saturday 8PM, 11PM, and 2AM EST/5PM, 8PM, and 11PM PST "The David Tennnant Special" 30 minutes, documentary on David Tennant, premiere
-Saturday 8:30PM, 11:30PM, and 2:30AM EST/5:30PM, 8:30PM, and 11:30PM PST 4-18 "The End Of Time, Part Two" (US Premiere, 90 minute slot)
9 January 7PM EST/4PM PST 3-01 "Smith And Jones"
10 January 5PM EST/2PM PST 4-17/4-18 "The End Of Time" (movie version, 3 hours)
16 January 7PM EST/4PM PST 3-02 "The Shakespeare Code"
23 January 7PM EST/4PM PST 3-03 "Gridlock"

BBC America On Demand http://www.bbcamerica.com
available on better digital cable systems and DirecTV
Full length episodes (no cuts for time, even have the original next time credits and the real closing credits with graphics and music).
Comes Offline January 4:
2-07 "The Idiot's Lantern"
Online Now (end dates unknown):
4-16 "The Waters Of Mars"
4-17 "The End Of Time, Part One"
Comes Online January 3:
4-18 "The End Of Time, Part Two"

CANADA:

SPACE http://www.spacecast.com http://www.dwin.org
Saturday 4PM and 11PM EST/1PM and 8PM PST 4-14 "The Next Doctor" (80 minutes)
Saturday 5:20PM and 12:20AM EST/2:20PM and 9:20PM PST 4-15 "Planet Of The Dead" (80 minutes)
Saturday 6:40PM and 1:40AM EST/3:40PM and 10:40PM PST 4-16 "The Waters Of Mars" (80 minutes)
-Saturday 8PM and 3AM EST/5PM and Midnight PST, Sunday 6AM EST/3AM PST 4-17 "The End Of Time, Part One" (Canadian premiere, 80 minutes)
-Saturday 9:20PM and 4:20AM EST/6:20PM and 1:20AM PST, Sunday 7:20AM EST/4:20AM PST 4-18 "The End Of Time, Part Two" (Canadian premiere, 100 minutes)

AFRICA/MIDDLE EAST:

Showtime Arabia http://www.showtimearabia.com
ShowSeries 1 (all airings 2 hours earlier on ShowSeries 1 Extra). Firstrun episodes.
Sunday 8PM and 1AM, Monday 1PM KSA 4-11 "Turn Left"
10 January 8PM and 1AM, 11 January 1PM KSA 4-12 "The Stolen Earth" pt 1 of 2
17 January 8PM and 1AM, 18 January 1PM KSA 4-13 "Journey's End" pt 2 of 2 (45 minute hacked version)
24 January 8PM and 1AM, 25 January 1PM KSA 4-00a "Voyage Of The Damned" pt 1 of 2
31 January 8PM and 1AM, 1 February 1PM KSA 4-00b "Voyage Of The Damned" pt 2 of 2

PORTUGAL:

SIC Radical http://sicradical.pt
Series 4 premieres.
Sunday 1:30PM, Monday 5:04PM CET 4-02 "The Fires Of Pompeii"

SPAIN

SciFi Spain http://www.scifi.es http://www.plus.es
Series 4 first run. Series 1, 2, and 3 weekday repeats.
Saturday 1:45PM, Sunday 9:20AM CET 4-00 "Voyage Of The Damned"
Saturday 2:57PM, Sunday 10:32AM CET 4-01 "Partners In Crime"
Saturday 8:40PM, 16 January 1:40PM, 17 January 9:15AM CET 4-02 "The Fires Of Pompeii"
Monday 7:10AM, 13 January 11:35AM and 7:55PM CET 3-03 "Gridlock"
Monday 11:35AM and 8PM CET 2-10 "Love And Monsters"
-Monday 10:20PM, Tuesday 4:50PM, 9 January 8:40PM. 16 January 2:28PM, 17 January 10:03AM CET 4-03 "Planet Of The Ood" (new episode)
Monday 11:10PM, Tuesday 5:35PM, 11 January 7:10AM, 14 January 11:35AM and 7:55PM CET 3-04 "Daleks In Manhattan" pt 1 of 2
Tuesday 11:35AM and 7:55PM CET 2-11 "Fear Her"
Wednesday 11:35AM and 7:55PM CET 2-12 "Army Of Ghosts" pt 1 of 2
Thursday 11:35AM and 7:55PM CET 2-13 "Doomsday" pt 2 of 2
Friday 11:35AM and 7:50PM CET 3-00 "The Runaway Bride"
11 January 11:35AM and 7:55PM CET 3-01 "Smith And Jones
11 January 10:20PM, 12 January 4:50PM, 16 January 3:11PM and 8PM, 17 January 10:46AM CET 4-04 "The Sontaran Stratagem" P"
11 January 11:10PM, 12 January 5:35PM, 15 January 11:35AM and 7:55PM, 18 January 6:40AM CET 3-05 "Evolution Of The Daleks" pt 2 of 2
12 January 11:35AM and 7:55PM CET 3-02 "The Shakespeare Code"
18 January 11:35AM and 7:55PM and 11:10PM, 19 january 5:35PM, 25 January 7:10AM CET 3-06 "The Lazarus Experiment"
18 January 10:20PM, 19 Janaury 4:50PM, 23 January 8:40PM, 30 January 1:05PM, 31 January 10:25AM CET 4-05 "The Poison Sky" pt 2 of 2
19 January 11:35AM and 7:55PM, 25 January 11:10PM, 26 January 5:35AM, 31 January 8AM CET 3-07 "42"
20 January 11:35AM and 8PM CET 3-08 "Human Nature" pt 1 of 2
21 Janaury 11:35AM and 7:55PM CET 3-09 "The Family Of Blood" pt 2 of 2
22 January 11:35AM and 7:55PM CET 3-10 "Blink"
25 January 10:20PM, 26 January 4:50PM, 30 Janaury 1:50PM and 8:40PM, 31 Janaury 11:10AM CET 4-06 "The Doctor's Daughter"
28 January 11:35AM and 7:55PM CET 1-01 "Rose"
29 January 11:35AM and 7:55PM CET 1-02 "The End Of The World"
30 January 2:35PM, 31 January 11:55AM CET 4-07 "The Unicorn And the Wasp"

ASIA:

BBC Entertainment Asia http://asia.bbcentertainment.com
All times Korea - adjust for local time zone. Subtitles available in various local languages.
Series 3 Repeats. Series 4 premieres 12 January.
Late Saturday 12:05AM, Sunday 5:05AM, Monday 2:45PM, Tuesday 9:50PM and 1:15AM, Wednesday 5:55AM and 10:45AM and 2:45PM, Friday 5:55AM, 10 January 6:15PM DWC 3-13 "The Valiant Quest"
Sunday 9:30AM and 5:45PM 3-12 "The Sound Of Drums" pt 2 of 3
Tuesday 9PM and 12:25AM, Wednesday 5:05AM and 9:55AM and 1:55PM, 10 January 9:30AM and 5:30PM 3-13 "Last Of The Time Lords" pt 3 of 3
10 January 5AM DWC 3-12 "The Saxon Mystery"
12 January 7:45PM 4-00 "Voyage Of The Damned" (full length version)
-12 January 9PM and 12:30AM, 13 January 5:10AM and 9:50AM, 17 January 9:35AM and 6PM 4-01 "Partners In Crime" (new episodes)
12 January 9:50PM and 11:35PM and 1:20AM, 13 January 6AM and (late) 3:45AM, 15 January 10:50AM and 2:50PM, 16 January 6AM, 17 January 6:50PM, 19 January 6:50AM DWC 4-01 "A Noble Return"
19 January 9PM and 12:30AM, 20 January 5:05AM and 9:50AM and 1:35PM, 24 January 9:35AM and 6PM 4-02 "The Fires Of Pompeii"
19 January 9:50PM and 11:35PM and 1:20AM, 20 January 5:55AM and (late) 3:45AM, 24 January 6:50PM, 26 January 6:50AM DWC 4-02 "The Italian Job"
26 January 9PM and 12:30PM, 27 January 5:05AM and 9:55AM and 1:35PM, 31 January 9:35AM and 6PM 4-03 "Planet Of The Ood"
26 January 9:45PM and 1:15AM, 27 January 5:55AM, 31 January 6:45PM DWC 4-03 "Oods And Ends"

MEXICO/LATIN AMERICA/SOUTH AMERICA:

BBC Entertainment http://latinamerica.bbcentertainment.com
Series 3 - first run Tuesdays.
Sunday 9AM 3-01 "Smith And Jones"
Sunday 10AM, 10 January 9AM 3-02 "The Shakespeare Code"
Tuesday 9PM and 11PM, Wednesday 5AM, 31 January 10AM 3-06 "The Lazarus Experiment" (new)
10 January 10AM, 17 January 9AM 3-03 "Gridlock"
12 January 9PM and 11PM, 13 January 5AM 3-07 "42"
17 January 10AM, 24 January 9AM 3-04 "Daleks In Manhattan" pt 1 of 2
19 January 9PM and 11PM, 20 January 5AM 3-08 "Human Nature" pt 1 of 2
24 January 10AM, 31 January 9AM 3-05 "Evolution Of The Daleks" pt 2 of 2
26 January 9PM and 11PM, 27 January 5AM 3-09 "The Family Of Blood" pt 2 of 2

AUSTRALIA:

ABC1 http://www.abc.net.au/tv http://www.sfsa.org.au
Coming soon, The End Of Time, Part One and The End Of Time, Part Two - airdate to be announced

NEW ZEALAND:

Prime TV http://www.primetv.co.nz http://nzdwfc.tetrap.com
16:9 digital; 4:3 pan and scan analog.
Airdates for The End Of Time, Part One and The End Of Time, Part Two not yet known

REPEATS AND OTHER TV/RADIO/INTERNET BROADCASTS:

UK:

Watch http://www.uktv.co.uk http://www.justwatch.co.uk
All times 1 hour later on Watch plus 1.
Saturday 6AM, 23 January 8PM GMT 2-01 "New Earth"
Saturday 7AM, 6 February 8PM, 7 February Noon GMT 2-03 "School Reunion"
Saturday 8AM GMT 2-04 "The Girl In The Fireplace"
Saturday 9AM GMT 2-05 "Rise Of The Cybermen" pt 1 of 2
Saturday 10AM GMT 2-06 "The Age Of Steel" pt 2 of 2
Saturday 11AM GMT 2-10 "Love And Monsters"
Saturday Noon GMT 2-11 "Fear Her"
Saturday 1PM, Sunday 6AM GMT 2-12 "Army Of Ghosts" pt 1 of 2
Saturday 2PM, Sunday 7AM GMT 2-13 "Doomsday" pt 2 of 2
Saturday 3PM, Sunday 8AM GMT 2-00 "The Christmas Invasion" (80 minute slot)
Saturday 4:20PM, Sunday 9:20AM GMT 3-00 "The Runaway Bride" (80 minute slot)
Saturday 5:40PM, Sunday 10:40AM GMT "Doctor Who Confidential - The Next Doctor" (Channel premiere!, 40 minutes)
Saturday 6:20PM, Sunday 11:20AM GMT 4-00 "Voyage Of The Damned" (Channel premiere!, 100 minutes)
Late Saturday 12:30AM GMT 2-08 "The Impossible Planet" pt 1 of 2
Late Saturday 1:30AM GMT 2-09 "The Satan Pit" pt 2 of 2
9 January 8PM, 10 January 2PM GMT 1-12 "Bad Wolf" pt 1 of 2
16 January 2PM, 17 January 11AM GMT 3-01 "Smith And Jones"
16 January 3PM, 17 January Noon GMT 3-02 "The Shakespeare Code"
16 January 8PM GMT 1-13 "The Parting Of The Ways" pt 2 of 2
17 January 1PM GMT 3-03 "Gridlock"
17 January 2PM GMT 3-04 "Daleks In Manhattan" pt 1 of 2
30 January 2PM GMT 3-05 "Evolution Of The Daleks" pt 2 of 2
30 January 3PM GMT 3-06 "The Lazarus Experiment"
30 January 4PM GMT 3-07 "42"
30 January 5PM GMT 3-08 "Human Nature" pt 1 of 2
30 January 8PM GMT 2-02 "Tooth And Claw"
31 January Noon GMT 3-09 "The Family Of Blood" pt 2 of 2
31 January 1PM GMT 3-10 "Blink"
31 January 2PM GMT 3-11 "Utopia" pt 1 of 3
31 January 3PM GMT 3-12 "The Sound Of Drums" pt 2 of 3
31 January 4PM GMT 3-13 "Last Of The Time Lords" pt 3 of 3
Late 6 February 1:15AM GMT 2-07 "The Idiot's Lantern"
18 February 10:20PM GMT "Doctor Who" 1996 TV Movie (new to Watch)

BBC Online http://www.bbc.co.uk/doctorwho
http://www.bbc.co.uk/doctorwho/classic/webcasts/shada
“Shada” - starring Paul McGann and Lalla Ward. 6 episodes. A retired Time Lord in Cambridge needs the Doctor’s help to recover a Time Lord book before the scientist Skagra can find it.
http://www.bbc.co.uk/doctorwho/classic/webcasts/shalka
“The Scream Of The Shalka” - starring Richard E. Grant. 6 episode story. The Shalka prepare to conquer the Earth from below. Can the Doctor be convinced to save the day one last time?
http://www.bbc.co.uk/doctorwho/classic/webcasts/realtime
“Real Time” - starring Colin Baker and the Cybermen. 6 episodes. The Doctor and Evelyn Smythe research a temple that has been yanking scientists out of time, bringing them face to face with the future of the Cybermen. (NOTE - While Real Time is listed on the website, only the audio version is working. The video versions are not working at this time. Please, someone at the BBC - fix this.)
Doctor Who Confidential http://www.bbc.co.uk/doctorwho/confidential
The 13 episodes from Series 1 of the BBC Three series all online via Real Player in the CutDown format used for repeats and the Series 1 DVDs. Also, numerous video diaries and trailers.

FRANCE:

France 4 http://www.france4.fr http://www.france4.fr/dr-who
Episodes dubbed in French.
Saturday 10:50PM, Wednesday 1:55PM CET 4-14 "The Next Doctor" (60 minutes)
Late Saturday Midnight CET 4-00 "Voyage Of The Damned" (75 minutes)

NETHERLANDS:

SciFi NL http://www.scifi-tv.nl
Repeat Run.
Monday 8:30PM, 9 January 11:50PM, 10 January 6:50PM CET 4-01 "Partners In Crime"
Monday 9:20PM, Late 9 January 12:40AM, 10 January 7:40PM CET 4-02 "The Fires Of Pompeii"
11 January 8:30PM, 16 January 11:50PM, 17 January 6:50PM CET 4-03 "Planet Of The Ood"
11 January 9:20PM, Late 16 January 12:40AM, 17 Janaury 7:40PM CET 4-04 "The Sontaran Stratagem" pt 1 of 2
18 January 8:30PM, 23 January 11:50PM, 24 January 6:50PM CET 4-05 "The Poison Sky" pt 2 of 2
18 January 9:20PM, Late 23 January 12:40AM, 24 January 7:40PM CET 4-06 "The Doctor's Daughter"
25 January 8:30PM, 30 January 11:50PM, 31 January 6:50PM CET 4-07 "The Unicorn And The Wasp"
25 January 9:20PM, Late 30 January 12:40AM, 31 January 7:40PM CET 4-08 "Silence In The Library" pt 1 of 2
1 February 8:30PM, 6 February 11:50PM, 7 February 6:50PM CET 4-09 "Forest Of The Dead" pt 2 of 2
1 February 9:20PM, Late 6 February 12:40AM, 7 February 7:40PM CET 4-10 "Midnight"
8 February 8:30PM, Late 13 February Midnight, 14 February 6:50PM CET 4-11 "Turn Left"
8 February 9:20PM, Late 13 February 12:50AM, 14 February 7:40PM, 15 February 8:30PM, 20 February 11:50PM, 21 February 6:35PM CET 4-12 "The Stolen Earth" pt 1 of 2
15 February 9:20PM, Late 20 February 12:40AM, 21 February 7:25PM CET 4-13 "Journey's End" pt 2 of 2 (65 minutes)
22 February 8:30PM, 27 February 11:50PM CET 4-14 "The Next Doctor" (65 minutes)
22 February 9:35PM, Late 27 February 12:55AM CET 4-15 "Planet Of The Dead" (60 minutes)

GERMANY:

SciFi Germany http://www.scifi.de
Series 1 and 2 repeats. Dubbed in German.
18 January 3:30PM, 19 January 10AM CET 1-01 "Rose"
19 January 3:30PM, 20 January 9:40AM CET 1-02 "Das Ende der Welt" (The End Of The World)
20 January 3:30PM, 21 January 10AM CET 1-03 "Die Rastlosen Toten" (The Unquiet Dead)
21 January 3:30PM, 22 January 9:50AM CET 1-04 "Aliens In London" pt 1 of 2 (Aliens Of London)
22 January 3:30PM, 25 January 10AM CET 1-05 "Der Dritte Weltkrieg" pt 2 of 2 (World War Three)
25 January 3:30PM, 26 January 10AM CET 1-06 "Dalek"
26 January 3:30PM, 27 January 10AM CET 1-07 "Langzeitstrategie" (The Long Game)
27 January 3:30PM, 28 January 10AM CET 1-08 "Vatertag" (Father's Day)
28 January 3:30PM, 29 January 9:55AM CET 1-09 "Das Leere Kind" pt 1 of 2 (The Empty Child)
29 January 3:30PM, 1 February 11:30AM CET 1-10 "Der Doktor Tanzt" pt 2 of 2 (The Doctor Dances)
1 February 3:30PM, 2 February 10AM CET 1-11 "Der Spalt" (Boom Town)
2 February 3:30PM, 3 February 10AM CET 1-12 "Boser Wolf" pt 1 of 2 (Bad Wolf)
3 February 3:30PM, 4 February 9:40AM CET 1-13 "Getrennte Wege" pt 2 of 2 (The Parting Of The Ways)
4 February 3:15PM, 5 February 9:40AM CET 2-00 "Die Weihnachtsinvasion" (The Christmas Invasion, 60 minutes)
5 February 3:30PM CET 2-01 "Die neue Erde" (New Earth)

SCANDINAVIAN COUNTRIES (Northern Europe):

BBC Entertainment http://scandinavia.bbcentertainment.com
Series 2 and 3 repeats.
Saturday 6:50PM CET 2-00 "The Christmas Invasion" (45 minute edited version)
Saturday 7:40PM, 18 January 11:10AM and 4:20PM, 19 January 10:15AM and 3:30PM, 23 January 11AM CET 2-12 "Army Of Ghosts" pt 1 of 2
Saturday 8:25PM, 19 January 11AM and 4:15PM, 23 January 11:45AM CET 2-13 "Doomsday" pt 2 of 2
Saturday 9:10PM CET 3-00 "The Runaway Bride"
Saturday 10:10PM, Sunday 8PM, 19 February 11AM and 4PM, 21 February 12:30PM, 22 February 10:25AM and 3:35PM, 27 February 11AM CET 3-11 "Utopia" pt 1 of 3
Saturday 10:55PM, Sunday 8:45PM, 22 February 11:10AM and 4:20PM, 23 February 10:25AM and 3:35PM, 27 February 11:45AM CET 3-12 "The Sound Of Drums" pt 2 of 3
Saturday 11:45PM, Sunday 9:30PM, 23 February 11:10AM and 4:20PM, 24 February 10:20AM and 3:30PM, 27 February 12:30PM CET 3-13 "Last Of The Time Lords" pt 3 of 3 (Edited International Version)
Late Saturday 12:30AM, Sunday 10:20PM CET 4-00 "Voyage Of The Damned" (75 minutes, new to BBC Entertainment Scandinavia)
Monday 10:20AM and 3:35PM, Saturday 9 January 11AM, Late 31 January 2:35AM CET 2-01 "New Earth"
Monday 11:05AM and 4:20PM, Tuesday 10:20AM and 3:35PM, Saturday 9 January 11:45AM, Late 31 January 3:20AM CET 2-02 "Tooth And Claw"
Tuesday 11:05AM and 4:20PM, Wednesday 10:20AM and 3:35PM, Saturday 9 January 12:30PM, 10 January 11:20AM CET 2-03 "School Reunion"
Wednesday 11:05AM and 4:20PM, Thursday 10:20AM and 3:35PM, 10 January 12:05PM CET 2-04 "The Girl In The Fireplace"
Thursday 11:05AM and 4:20PM, Friday 10AM and 3:15PM, 10 January 12:50PM CET 2-05 "Rise Of The Cybermen" pt 1 of 2
Friday 10:45AM and 4PM, 11 January 10:25AM and 3:35PM, 16 January 10:55AM CET 2-06 "The Age Of Steel" pt 2 of 2
11 January 11:10AM and 4:20PM, 12 January 10:25AM and 3:35PM, 16 January 11:45AM CET 2-07 "The Idiot's Lantern"
12 January 11:10AM and 4:20PM, 13 January 10:20AM and 3:30PM, 16 January 12:30PM CET 2-08 "The Impossible Planet" pt 1 of 2
13 January 11:05AM and 4:15PM, 14 January 10:20AM and 3:30PM, 17 January 11:20AM CET 2-09 "The Satan Pit" pt 2 of 2
14 January 11:05AM and 4:20PM, 15 January 10:10AM and 3:20PM, 17 January 12:05PM CET 2-10 "Love And Monsters"
15 January 10:55AM and 4:05PM, 17 January 12:50PM, 18 January 10:25AM and 3:35PM CET 2-11 "Fear Her"
5 February 10:50AM and 4PM, 7 February 12:50AM, 8 February 10:25AM and 3:35PM, 13 February 11AM CET 3-01 "Smith And Jones"
8 February 11:10AM and 4:20PM, 9 February 10:15AM and 3:30PM, 13 February 11:45AM CET 3-02 "The Shakespeare Code"
9 February 11AM and 4:15PM, 10 February 10:15AM and 3:30PM, 13 February 12:30PM CET 3-03 "Gridlock"
10 February 11AM and 4:15PM, 11 February 10:15AM and 3:30PM, 14 February 11AM CET 3-04 "Daleks In Manhattan" pt 1 of 2
11 February 11AM and 4:15PM, 12 February 9:55AM and 3:10PM, 14 February 11:45AM CET 3-05 "Evolution Of The Daleks" pt 2 of 2
12 February 10:40AM and 3:55PM, 14 February 12:30PM, 15 February 10:15AM and 3:30PM, 20 February 11AM CET 3-06 "The Lazarus Experiment"
15 February 11AM and 4:15PM, 16 February 10:15AM and 3:30PM, 20 February 11:45AM CET 3-07 "42"
16 February 11AM and 4:15PM. 17 February 10:15AM and 3:30PM, 20 February 12:30PM CET 3-08 "Human Nature" pt 1 of 2
17 February 11AM and 4:15PM, 18 February 10:20AM and 3:30PM, 21 February 11AM CET 3-09 "The Family Of Blood" pt 2 of 2
18 February 11:05AM and 4:15PM, 19 February 10:15AM and 3:15PM, 21 February 11:45AM CET 3-10 "Blink"

POLAND:

BBC Entertainment Poland http://poland.bbcentertainment.com
Late Saturday 1:25AM CET 1-03 "The Unquiet Dead"
Late Saturday 2:15AM CET 1-04 "Aliens Of London" pt 1 of 2
Late Friday 1:20AM CET 1-05 "World War Three" pt 2 of 2
Late Friday 2:10AM CET 1-06 "Dalek"
Late 9 January 1:25AM CET 1-07 "The Long Game"
Late 9 January 2:15AM CET 1-08 "Father's Day"
Late 15 January 1:25AM CET 1-09 "The Empty Child" pt 1 of 2
Late 15 January 2:15AM CET 1-10 "The Doctor Dances" pt 2 of 2
Late 16 January 12:40AM CET 1-11 "Boom Town"
Late 16 January 1:30AM CET 1-12 "Bad Wolf" pt 1 of 2
Late 22 January 1:20AM CET 1-13 "The Parting Of The Ways" pt 2 of 2
Late 22 January 2:10AM CET 2-00 "The Christmas Invasion"
Late 23 January 12:40AM CET 2-01 "New Earth"
Late 23 January 1:30AM CET 2-02 "Tooth And Claw"
Late 29 January 1:20AM CET 2-03 "School Reunion"
Late 29 January 2:10AM CET 2-04 "The Girl In The Fireplace"
Late 30 January 12:40AM CET 2-05 "Rise Of The Cybermen" pt 1 of 2
Late 30 January 1:30AM CET 2-06 "The Age Of Steel" pt 2 of 2

ROMANIA:

TVR2 http://www.tvr.ro
Series 3 repeats.
still pre-empted - next episode should be Evolution Of The Daleks

RUSSIA:

SCI FI Russia http://www.scifichannel.ru
All times Moscow. Repeat run.
Saturday 10:50AM, 28 January 5:40PM, 29 January 11:50AM 1-10 "The Doctor Dances" pt 2 of 2?
Late 10 January 12:35AM, 29 January 5:40PM 1-11 "Boom Town"
Late 10 January 1:25AM 1-12 "Bad Wolf" pt 1 of 2
Late 10 January 2:10AM 1-13 "The Parting Of The Ways" pt 2 of 2
15 January 5:40PM, 16 January 12:40PM and 4:30PM 1-01 "Rose"
18 January 5:40PM, 19 January 11:50AM 1-02 "The End Of The World"
19 January 5:40PM, 20 January 11:50AM 1-03 "The Unquiet Dead"
20 January 5:40PM, 21 January 11:50AM 1-04 "Aliens Of London" pt 1 of 2
21 January 5:40PM, 22 January 11:50AM 1-05 "World War Three" pt 2 of 2
22 January 5:40PM 1-06 "Dalek"
25 January 5:40PM, 26 January 11:50AM 1-07 "The Long Game"
26 January 5:40PM, 27 January 11:50AM 1-08 "Father's Day"
27 January 5:40PM, 28 January 11:50AM 1-09 "The Empty Child" pt 1 of 2

EUROPE/MIDDLE EAST:

BBC Entertainment http://europe.bbcentertainment.com
Adjust for local time, which could vary by several hours
7 February 3:20PM and 11:10PM, 13 February 7:15PM CET 1-01 "Rose" (start of repeat run)
14 February 3:20PM and 11:10PM, 20 February 7:15PM CET 1-02 "The End Of The World"
21 February 3:20PM and 11:10PM, 17 February 7:15PM CET 1-03 "The Unquiet Dead"
28 February 3:20PM and 11:10PM CET 1-04 "Aliens Of London" pt 1 of 2

AUSTRALIA:

UKTV Australia http://www.uktv.com.au http://www.sfsa.org.au http://www.foxtel.com.au
All times 2 hours later on UKTV + 2. Times listed are Australian Eastern.
Tuesday 7:30PM 1-01 "Rose"
Tuesday 8:20PM DWC 1-01 "Bringing Back The Doctor"
12 January 7:30PM 1-02 "The End Of The World"
12 January 8:20PM DWC 1-02 "Aliens"
19 January 7:30PM 1-03 "The Unquiet Dead"
19 January 8:20PM DWC 1-03 "TARDIS Tales"
26 January 7:30PM 1-04 "Aliens Of London" pt 1 of 2
26 January 8:20PM DWC 1-04 "I Get A Side-Kick Out Of You"

ABC2 http://www.abc.net.au/tv http://www.sfsa.org.au
Series 4 repeat run.
Monday 9:30PM 4-06 "The Doctor's Daughter"
Monday 10:15PM DWC 4-06 "Sins Of The Father"
11 January 9:30PM 4-07 "The Unicorn And The Wasp"
11 January 10:15PM DWC 4-07 "Nemesis"
18 January 9:30PM 4-08 "Silence In The Library" pt 1 of 2
18 January 10:15PM DWC 4-08 "Shadow Play"

NEW ZEALAND:

UKTV New Zealand http://www.uktv.co.nz http://nzdwfc.tetrap.com
Series 4 - new to UKTV New Zealand.
Saturday 8:30PM and 1:30AM, Saturday 9 January 4PM 4-11 "Turn Left"
Saturday 9:20PM and 2:20AM, Saturday 9 January 4:50PM DWC 4-11 "Here Come The Girls"
9 January 8:30PM and 1:50AM, 16 January 4PM 4-12 "The Stolen Earth" pt 1 of 2
9 January 9:15PM and 2:35AM, 16 January 4:45PM DWC 4-12 "Friends And Foe"
16 January 8:30PM and 1:50AM, 23 January 4PM 4-13 "Journey's End" (65 minutes)
16 January 9:35PM and 2:55AM, 23 January 5:05PM DWC 4-13 "End Of An Era" (25 minutes)
23 January 8:30PM and 1:45AM, 30 January 4PM 1-01 "Rose"
23 January 9:15PM and 2:30AM, 30 January 4:45PM DWC 1-01 "Bringing Back The Doctor"
30 January 8:30PM and 1:50AM 1-02 "The End Of The World"
30 January 9:15PM and 2:35AM DWC 1-02 "Aliens"

CANADA:

CBC Bold TV http://www.cbc.ca/television http://www.cbc.ca/doctorwho http://www.dwin.org http://www.cbc.ca/bold
http://www.cbc.ca/planetofthedoctor “The Planet Of The Doctor” exclusive CBC.CA documentary. 6 regular episodes and 1 special. Approximately 90 minutes.
Late Wednesday Midnight and 3AM EST 3-12 "The Sound Of Drums" pt 2 of 3
Late 13 January Midnight and 3AM EST 3-13 "Last Of The Time Lords" pt 3 of 3 (edited International Version)

BBC Kids http://www.bbckids.ca
Classic Who:
Late Saturday 3AM EST/Midnight PST, Late Sunday 2AM EST/11PM PST "Terminus" pt 1 of 4
Late Saturday 3:30AM EST/12:30AM PST, Late Sunday 2:30AM EST/11:30AM PST "Terminus" pt 2 of 4
Late Monday 1AM EST/10PM PST, Tuesday 5AM EST/2AM PST "Castrovalva" pt 1 of 4
Late Monday 1:30AM EST/10:30PM PST, Tuesday 5:30AM EST/2:30AM PST "Castrovalva" pt 2 of 4
Late Tuesday 1AM EST/10PM PST, Wednesday 5AM EST/2AM PST "Castrovalva" pt 3 of 4
Late Tuesday 1:30AM EST/10:30PM PST, Wednesday 5:30AM EST/2:30AM PST "Castrovalva" pt 4 of 4
Late Wednesday 1AM EST/10PM PST, Thursday 5AM EST/2AM PST "Four To Doomsday" pt 1 of 4
Late Wednesday 1:30AM EST/10:30PM PST, Thursday 5:30AM EST/2:30AM PST "Four To Doomsday" pt 2 of 4
Late Thursday 1AM EST/10PM PST, Friday 5AM EST/2AM PST "Four To Doomsday" pt 3 of 4
Late Thursday 1:30AM EST/10:30PM PST, Friday 5:30AM EST/2:30AM PST "Four To Doomsday" pt 4 of 4
Late Friday 1AM EST/10PM PST, Saturday 9 January 5AM EST/2AM PST "The Visitation" pt 1 of 4
Late Friday 1:30AM EST/10:30PM PST, Saturday 9 January 5:30AM EST/2:30AM PST "The Visitation" pt 2 of 4
Late 9 January 3AM EST/Midnight PST, Late 10 January 2AM EST/11PM PST "Terminus" pt 3 of 4
Late 9 January 3:30AM EST/12:30AM PST, Late 10 January 2:30AM EST/11:30PM PST "Terminus" pt 4 of 4
Late 11 January 1AM EST/10PM PST, 12 January 5AM EST/2AM PST "The Visitation" pt 3 of 4
Late 11 January 1:30AM EST/10:30PM PST, 12 January 5:30AM EST/2:30AM PST "The Visitation" pt 4 of 4
Late 12 January 1AM EST/10PM PST, 13 January 5AM EST/2AM PST "Black Orchid" pt 1 of 2
Late 12 January 1:30AM EST/10:30PM PST, 13 January 5:30AM EST/2:30AM PST "Black Orchid" pt 2 of 2
Late 13 January 1AM EST/10PM PST, 14 January 5AM EST/2AM PST "Time-Flight" pt 1 of 4
Late 13 January 1:30AM EST/10:30PM PST, 14 January 5:30AM EST/2:30AM PST "Time-Flight" pt 2 of 4

This Week In Doctor Who PBS and Podcasts
January 2, 2010 - Vol 2, No 1
All the Public TV Listings And Podcast Pronouncements
by Benjamin F. Elliott
http://tv.groups.yahoo.com/group/thisweekindoctorwho
http://rss.groups.yahoo.com/group/thisweekindoctorwho/rss
http://www.gallifreyanembassy.org/vortex?q=twidw
http://thisweekindoctorwho.blogspot.com

Kansas City fans with KCPT 19 will get at least one more run through the 2006 Doctor Who episodes. New Earth through Rise Of The Cybermen will air in a marathon on Saturday 2 January starting at 8PM CST (unfortunately the same night that The End Of Time, Part Two premieres on BBC America). The remaining 8 episodes air weekly from 9 January at 10:30PM CST (1 episode per week).

Also in Missouri, Ozark Public TV (Springfield and Joplin) will begin a 5th (?) cycle of Series 2 on Saturday 2 January at 9:30PM CST. 1 episode per week.

San Jose/San Francisco fans - the phantom listings of Doctor Who on KTEH's website seem to have stopped. KTEH used all their Series 1 rights. They used all their Series 2 rights. There has been no sign of Series 3 or 4 coming to the station. I have to assume that Doctor Who is gone for now, and the station will be fully removed from the listings next week as I clean some things up. When/if Doctor Who returns to KTEH, KTEH returns to TWIDW.

USA - Doctor Who - Series 3 (The Runaway Bride and the 13 episode 2007 series with Freema Agyeman as Martha Jones) are now distributed to Public TV stations by BBC Worldwide Americas, not American Public TV. Series 4 is becoming available by January - a PBS station has put it on the schedule. (Maybe it should be Series 4 part 1, as I doubt The Next Doctor onwards are included with it yet.) BBC Worldwide Americas also distributes classic Doctor Who to stations.

If you're a PBS station airing Doctor Who and I don't have you listed - contact me. If you're watching Doctor Who on a PBS station that's not on this list - contact me AND tell me the day, time, and episode that aired so I can track things down (some stations have websites where schedule information is - lacking).

The public TV stations known to have bought Series 4:
Idaho Public TV - starts 2 January
Milwaukee Public TV - starts 13 February

The public TV stations known to have bought The Runaway Bride and Series 3:
WXXI 21 Rochester, NY
WTTW 11 Chicago, IL
WGVU/WGVK 35,52 Grand Rapids/Kalamazoo, MI
WILL 12 Urbana, IL
WTVP 47 Peoria, IL
Iowa Public TV
Idaho Public TV
Wisconsin Public TV
KUED 7 Salt Lake City, UT
OETA Oklahoma
KLRU 18 Austin, TX
Alaska Public TV
WSKG/WSKA 46,30 Binghamton/Elmira, NY
KERA 13 Dallas, TX (currently in first run)

Now, I am confident that there are more stations with rights to Series 3 and 4 than that. But these are the stations who have contacted me or scheduled the show. Unlike with the Series 1 and 2 deals, we are in the dark till a station comes forward or new Who appears in their schedules.

Series 2 is currently available to public TV stations in an American Public TV package until March 31, 2010. For the Series 1 and 2 packages, stations have bought the rights to cycle through the episodes 4 times. They are not required to do so. American Public TV is no longer offering Series 1 - I do not know if BBC Worldwide Americas will offer those stations to public TV stations now or not.

2 Public TV stations currently have rights to air the classic Doctor Who run (1963-1989), but not New Who. KBTC 28 Tacoma, WA is airing Peter Davison episodes. WHRO 15 Norfolk, VA is airing Tom Baker episodes.

And now, the listings:

Public TV Premiere Run:

KERA 13.1 Dallas, TX http://www.kera.org
Dallas DirecTV 13,889 DirecTVHD 13
Dallas, Sherman Dish 13,8406
Tyler Dish 13,8886
Series 3 - 1st Cycle:
Late 9 January Midnight CST 3-12 "The Sound Of Drums" pt 2 of 3 (postponed again from 12 December)
Late 9 January 12:46AM CST DWC 3-12 "The Saxon Mystery"
Late 16 January Midnight CST 3-13 "Last Of The Time Lords" pt 3 of 3 (edited International Version)
Late 16 January 12:47AM CST DWC 3-13 "The Valiant Quest"
KERA has the right to 2 more showings of Series 2 before March 31, 2010.

Idaho Public TV 4.1, 10.1, 13.1, 26.1 http://idahoptv.org
Boise DirecTV 4
Boise Dish 4,7141
Idaho Falls Dish 10,7746
Twin Falls Dish 13,8807
Spokane, WA DirecTV 26
Spokane, WA Dish 26,9178
Series 4 - 1st Cycle:
Saturday 11PM MST/PST 4-01 "Partners In Crime" (Series 4 PBS Premiere!)
Saturday 11:50PM MST/PST DWC 4-01 "A Noble Return"
9 January 11PM MST/PST 4-02 "The Fires Of Pompeii"
9 January 11:50PM MST/PST DWC 4-02 "The Italian Job"
16 January 11PM MST/PST 4-03 "Planet Of The Ood"
16 January 11:46PM MST/PST DWC 4-03 "Ood And Ends"
23 January 11PM MST/PST 4-04 "The Sontaran Stratagem" pt 1 of 2
23 January 11:45PM MST/PST DWC 4-04 "Send In The Clones"
30 January 11PM MST/PST 4-05 "The Poison Sky" pt 2 of 2
30 January 11:45PM MST/PST DWC 4-05 "Sontar-Ha!"
6 February 11PM MST/PST 4-06 "The Doctor's Daughter"
13 February 11PM MST/PST 4-07 "The Unicorn And The Wasp"
20 February 11PM MST/PST 4-08 "Silence In The Library" pt 1 of 2
27 February 11PM MST/PST 4-09 "Forest Of The Dead" pt 2 of 2
6 March 11:15PM MST/PST 4-10 "Midnight"
Idaho Public TV has the right to air Series 2 one more time before March 31, 2010. They are also in the middle of their 3rd Cycle of Series 3 - end date for Series 3 rights unknown.

Milwaukee Public TV 10.1 http://www.mptv.org
Milwaukee DirecTV 10,946
Milwaukee Dish 10,7076
Series 3 - 2nd Cycle/Series 4 - 1st Cycle:
Saturday 11PM CST 3-08 "Human Nature" pt 1 of 2
Saturday 11:45PM CST DWC 3-08 "Alter Ego"
9 January 11PM CST 3-09 "The Family Of Blood" pt 2 of 2
9 January 11:45PM CST DWC 3-09 "Bad Blood"
16 January 11PM CST 3-10 "Blink"
16 January 11:45PM CST DWC 3-10 "Do You Remember The First Time?"
23 January 11PM CST 3-11 "Utopia" pt 1 of 3
23 January 11:45PM CST DWC 3-11 "'Ello 'Ello 'Ello"
30 January 11PM CST 3-12 "The Sound Of Drums" pt 2 of 3
30 January 11:46PM CST DWC 3-12 "The Saxon Mystery"
6 February 11PM CST 3-13 "Last Of The Time Lords" pt 3 of 3 (Edited International Version)
6 February 11:47PM CST DWC 3-13 "The Valiant Quest"
13 February 11PM CST 4-00 "Voyage Of The Damned" (72 minutes, full version)
20 February 11PM CST 4-01 "Partners In Crime"
20 February 11:50PM CST DWC 4-01 "A Noble Return"
27 February 11PM CST 4-02 "The Fires Of Pompeii"
27 February 11:50PM CST DWC 4-02 "The Italian Job"
Milwaukee Public TV has the right to air Series 2 one more time before March 31, 2010.

Repeats:

WXXI 21.1 Rochester, NY http://www.wxxi.org
Rochester DirecTV 21 DirecTVHD 21
Rochester Dish 21,7640
Series 3 - 3rd Cycle:
Saturday 11PM EST 3-00 "The Runaway Bride" 61 minutes
9 January 11PM EST 3-01 "Smith And Jones"
9 January 11:45PM EST DWC 3-01 "Meet Martha Jones"
16 January 11PM EST 3-02 "The Shakespeare Code"
16 January 11:45PM EST DWC 3-02 "Stage Fright"
WXXI has the right to air Series 2 one more tmie before March 31, 2010.

WSKG/WSKA 46.1, 30.1 Binghamton/Elmira, NY http://www.wskg.com
Series 3 - 2nd Cycle:
Saturday 11PM EST 3-00 "The Runaway Bride" 61 minutes (start of 2nd Cycle)
9 January 11PM EST 3-01 "Smith And Jones"
9 January 11:45PM EST DWC 3-01 "Meet Martha Jones"
16 January 11PM EST 3-02 "The Shakespeare Code"
16 January 11:45PM EST DWC 3-02 "Stage Fright"
23 January 11PM EST 3-03 "Gridlock"
23 January 11:45PM EST DWC 3-03 ""
30 January 11PM EST 3-04 "Daleks In Manhattan" pt 1 of 2
30 January 11:46PM EST DWC 3-04 ""
WSKG has aired Series 3 once and may have additional rights to those episodes.

WHRO 15.1 Norfolk, VA http://www.whro.org
Norfolk DirecTV 15 DirecTVHD 15
Norfolk Dish 15,7295
Saturday 11:55PM and 5:13AM EST "Pyramids Of Mars" pt 2
9 January 11:55PM and 5:13AM EST "Pyramids Of Mars" pt 3
16 January 11:31PM and 4:31AM EST "Pyramids Of Mars" pt 4
23 January 11:31PM and 4:31AM EST "The Android Invasion" pt 1
30 January 11:30PM and 4:30AM EST "The Android Invasion" pt 2
6 February 11:30PM EST "The Android Invasion" pt 3
13 February 11:30PM EST "The Android Invasion" pt 4
20 February 11:30PM EST "The Brain Of Morbius" pt 1
27 February 11:37PM EST "The Brain Of Morbius" pt 2

WGVU/WGVK 35.1, 52.1 Grand Rapids/Kalamazoo, MI http://www.wgvu.org
Grand Rapids, MI DirecTV 35
Grand Rapids, MI Dish 35,8716
Series 2 - 3rd Cycle:
Saturday pre-empted by pledge drives
Thursday 11PM, 9 January 5PM EST 2-08 "The Impossible Planet" pt 1 of 2
14 January 11PM, 16 January 5PM EST 2-09 "The Satan Pit" pt 2 of 2
21 January 11PM, 23 January 5PM EST 2-10 "Love And Monsters"
28 January 11PM, 30 January 5PM EST 2-11 "Fear Her"
WGVU/WGVK has aired Series 3 twice and may have the right to additional airings.

Wisconsin Public TV 28.1, 38.1, 21.1, 31.1, 20.1 http://www.wpt.org
Green Bay DirecTV 38
Green Bay Dish 38,9336
Madison DirecTV 21
Madison Dish 21,7286
La Crosse-Eau Claire DirecTV 31 DirecTVHD 31
La Crosse-Eau Claire Dish 31,7726
Wassau DirecTV 20
Wassau Dish 20,7216
Series 2 - 3rd Cycle:
Saturday 9:50PM CST 2-11 "Fear Her"
9 January 10:35PM CST 2-12 "Army Of Ghosts" pt 1 of 2
9 January 11:20PM CST DWC 2-12 "Welcome To Torchwood"
16 January 9:50PM CST 2-13 "Doomsday" pt 2 of 2
16 January 10:37PM CST DWC 2-13 "Finale"
Wisconsin Public TV has aired Series 3 one time and has an unknown number of repeat rights..

WTTW 11.1 Chicago, IL http://www.wttw.com
Chicago DirecTV 11,965 DirecTVHD 11
Chicago Dish 11,8496
Rockford, IL - cable station only
Series 3 - 2nd Cycle:
Late Saturday Midnight CST 3-01 "Smith And Jones"
Sunday 11PM, Late 9 January 1AM CST 3-02 "The Shakespeare Code" (new time)
10 January 11PM, Late 16 January 12:10AM CST 3-03 "Gridlock"
17 January 11PM, Late 23 January 1AM CST 3-04 "Daleks In Manhattan" pt 1 of 2
24 January 11PM, Late 30 January 1AM CST 3-05 "Evolution Of The Daleks" pt 2 of 2
31 January 11PM CST 3-06 "The Lazarus Experiment"

WTTW Prime 11.2 Chicago, IL http://www.wttw.com
Not on DirecTV or Dish Network
Series 2 - 4th/Final Cycle:
Monday 9PM and 4AM, Tuesday 9AM CST 2-01 "New Earth"
11 January 9PM and 4AM, 12 January 9AM CST 2-02 "Tooth And Claw"
18 January 9PM and 4AM, 19 January 9AM CST 2-03 "School Reunion"
25 January 9PM and 4AM, 26 January 9AM CST 2-04 "The Girl In The Fireplace"
1 February 9PM and 4AM, 2 February 9AM CST 2-05 "Rise Of The Cybermen" pt 1 of 2

WILL 12.1 Champaign/Urbana, IL http://will.illinois.edu/tv
Champaign DirecTV 12
Chicago Dish 12,7407
Peoria, IL - cable station
Series 2 - 4th/Final Cycle:
Saturday 10:30PM CST 2-10 "Love And Monsters"
Saturday 11:15PM CST DWC 2-10 "The New World Of Doctor Who"
Sunday 6PM CST 2-11 "Fear Her"
Sunday 6:45PM CST DWC 2-11 "The Fright Stuff"
9 January 10:30PM, 10 January 6PM CST 2-12 "Army Of Ghosts" pt 1 of 2
9 January 11:15PM, 10 January 6:45PM CST DWC 2-12 "Welcome To Torchwood"
16 January 10:30PM, 17 January 6PM CST 2-13 "Doomsday" pt 2 of 2 (end of Series 2 rights?)
16 January 11:46PM, 17 January 6:46PM CST DWC 2-13 "Finale"
23 January 10:30PM, 24 January 6PM CST
30 January 10:30PM, 31 January 6PM CST
WILL has aired Series 3 two times, and presumably has the right to additional showings.

IPTV Iowa 11.1, 32.1, 27.1, 12.1, 36.1, 21.1, 32.1, 24.1, 36.1 http://www.iptv.org
Des Moines DirecTV 11,474 DesMoines DirecTVHD 11
Des Moines Dish 11,9116
Cedar Rapids DirecTV 12 Cedar Rapids DirecTVHD 12
Cedar Rapids Dish 11,9161
Omaha DirecTV 32
Omaha Dish 11,9146
Sioux City Dish 27,7195
Quad Cities DirecTV 36 Quad Cities DirecTVHD 36
Quad Cities Dish 36,7607
Rochester, MN DirecTV 24,904
Rochester, MN Dish 11,8247
Series 2 - 4th Cycle:
Saturday 11PM CST 2-06 "The Age Of Steel" pt 2 of 2
Saturday 11:45PM CST DWC 2-06 "From Zero To Hero"
9 January 11PM CST 2-07 "The Idiot's Lantern"
9 January 11:45PM CST DWC 2-07 "The Writer's Tale"
16 January 11PM CST 2-08 "The Impossible Planet" pt 1 of 2
16 January 11:45PM CST DWC 2-08 "You've Got The Look"
23 January 11PM CST 2-09 "The Satan Pit" pt 2 of 2
23 January 11:47PM CST DWC 2-09 "Myths, Heroes, And Legends"
30 January 11PM CST 2-10 "Love And Monsters"
30 January 11:45PM CST DWC 2-10 "The New World Of Doctor Who"
Iowa Public TV has aired Series 3 three times so far. They presumably have the right to air it again.

Ozark Public TV 21.1, 26.1 Springfield/Joplin, MO http://www.optv.org
Springfield DirecTV 21 DirecTVHD 21
Springfield Dish 21,7226
Joplin Dish 26,7873
Series 2 - 5th Cycle?:
Saturday 9:30PM CST 2-01 "New Earth"
9 January 9:30PM CST 2-02 "Tooth And Claw"
16 January 9:30PM CST 2-03 "School Reunion"
Ozark still hasn't aired Series 3, but since the show's back on the air we can always hope.

KCPT 19.1 Kansas City, MO http://www.kcpt.org
Kansas City DirecTV 19 DirecTVHD 19
Kansas City Dish 19,8436
Series 2 - 3rd Cycle:
Saturday 8PM CST 2-01 "New Earth" 5 episode marathon - wonderful, if perhaps badly timed, being up against the US premiere of The End Of Time, Part Two on BBC America
Saturday 8:45PM CST 2-02 "Tooth And Claw"
Saturday 9:30PM CST 2-03 "School Reunion"
Saturday 10:15PM CST 2-04 "The Girl In The Fireplace"
Saturday 11PM CST 2-05 "Rise Of The Cybermen" pt 1 of 2
9 January 10:30PM CST 2-06 "The Age Of Steel" pt 2 of 2
16 January 10:30PM CST 2-07 "The Idiot's Lantern"
23 January 10:30PM CST 2-08 "The Impossible Planet" pt 1 of 2
30 January 10:30PM CST 2-09 "The Satan Pit" pt 2 of 2

OETA Oklahoma 13.1, 11.1, 3.1 http://www.oeta.tv
Oklahoma City, OK DirecTV 13 DirecTVHD 13
Oklahoma City, OK Dish 13,8896
Tulsa, OK DirecTV 11
Tulsa, OK Dish 11,8926
Series 2 - 4th Cycle:
Friday 10:22PM CST 2-13 "Doomsday" pt 2 of 2 (end of Series 2 rights)
15 January 10:22PM CST
OETA has aired Series 3 twice and can air it an unknown additional number of times.

KLRU 18.1 Austin, TX http://www.klru.org
Austin DirecTV 18,907 DirecTVHD 18
Austin Dish 18,8256
Series 3 - 2nd Cycle:
Saturday - pre-empted for New Years programming
Thursday 10PM, 9 January 11PM CST 3-01 "Smith And Jones"
14 January 10PM, 16 January 11PM CST 3-02 "The Shakespeare Code"
21 January 10PM, 23 January 11PM CST 3-03 "Gridlock"
28 January 10PM, 30 January 11PM CST 3-04 "Daleks In Manhattan" pt 1 of 2
4 February 10PM, 6 February 11PM CST 3-05 "Evolution Of The Daleks" pt 2 of 2
11 February 10PM, 13 February 11PM CST 3-06 "The Lazarus Experiment"
18 February 10PM, 20 February 11PM CST 3-07 "42"
KLRU has the right to air Series 2 one more time before March 31, 2010.

KLRU-Q 18.3 Austin, TX http://www.klru.org
broadcast and digital cable only
episodes air the week after they appear on 18.1
13 January 10PM and 2AM CST 3-01 "Smith And Jones"
20 January 10PM and 2AM CST 3-02 "The Shakespeare Code"
27 January 10PM and 2AM CST 3-03 "Gridlock"
3 February 10PM and 2AM CST 3-04 "Daleks In Manhattan" pt 1 of 2

KUED 7.1/KUES 19.1/KUEW 18.1 Salt Lake City/St. George, UT http://www.kued.org
Underwritten by Ken Garth Mitsubishi-Hundai.
Salt Lake City DirecTV 7,982
Salt Lake City Dish 7,8536
Series 2 - 3rd Cycle:
Saturday 11PM MST 2-04 "The Girl In The Fireplace"
9 January 11PM MST 2-05 "Rise Of The Cybermen" pt 1 of 2
16 January 11PM MST 2-06 "The Age Of Steel" pt 2 of 2
23 January 11PM MST 2-07 "The Idiot's Lantern"
30 January 11PM MST 2-08 "The Impossible Planet" pt 1 of 2
6 February 11:01PM MST 2-09 "The Satan Pit" pt 2 of 2
13 February 11PM MST 2-10 "Love And Monsters"
20 February 11:05PM MST 2-11 "Fear Her"
27 February 11PM MST 2-12 "Army Of Ghosts" pt 1 of 2
6 March 11PM MST 2-13 "Doomsday" pt 2 of 2
KUED has aired Series 3 twice.

KBTC/KCKA 28.1, 15.1 Tacoma/Centralia, WA http://www.kbtc.org
Seattle DirecTV 28,970
Seattle Dish 28,8620
Saturday 7PM PST "Planet Of Fire" pts 1 and 2 of 4
9 January 7PM PST "Planet Of Fire" pts 3 and 4 of 4
16 January 7PM PST "The Caves Of Androzani" pts 1 and 2 of 4
23 January 6PM to 10PM PST "Doctor Who Marathon" (The Ark In Space pts 1,2,3,+4, The Sontaran Experiment pts 1+2)
30 January 7PM PST "The Caves Of Androzani" pts 3 and 4 of 4

Alaska One 9.1, 3.1 http://www.alaskaone.org
serving most of Alaska - unclear if it reaches Anchorage
Fairbanks, AK DirecTV 9 DirecTVHD 9
Fairbanks, AK Dish 7,8297 DishHD 5646
Juneau, AK DirecTV 3
Juneau, AK Dish 3,9383 DishHD 5704
Series 2 - 4th/Final Cycle:
Sunday 11PM, Thursday 8PM and 2AM 2-00 "The Christmas Invasion" (start of 4th/Final Cycle)
10 January 11PM, 14 January 8PM and 2AM 2-01 "New Earth"
Alaska One has aired Series 3 two times.

ONLINE RADIO SHOWS/PODCASTS:

This section is always open to discovering new Doctor Who/Sarah Jane/K9/Torchwood material of note. If you think your webcast/podcast (or somebody else's) belongs in this section, e-mail me. To those who contacted me in the last week, I will get back to you soon.

Doctor Who: Podshock http://www.gallifreyanembassy.org/vortex
Live Talkshoe broadcasts - http://www.talkshoe.com/tc/23358
call in number (724) 444-7444 call id 23358
1) Home to the longest continuously running weekly-ish international Doctor Who chat show done in podcast format. Hosted by Louis Trapani, Ken Deep, and James Naughton, with frequent contributions/co-hosting by Dave AC, Mike Doran, and a cast of many. There is a feed for studio shows and a feed for live shows.
2) Also home to the Sonic Newsdriver, Louis Trapani's periodic rundown of new Doctor Who news.
3) Also home to the Hitch-hiker's Guide To British Sci-Fi, a podcast covering a mix of shows, including Doctor Who.
Current episodes:
-175. Part one of the live show from 27 December, where Louis, James, DaveAC, and Darth Skeptical weighed in on The End Of Time, Part One.
-176. Part two of the live show from 27 December, where Louis, Ken, and other callers weighed in on The End Of Time, Part One. Back in the studio, Louis added some audio feedback and Christmas greetings from other podcasts. This final section will not be on the original omnibus version of this recording on the Podshock Live feeds.
Coming Soon - regular episodes, and:
Sunday 5PM EST (2PM PST, 8PM GMT) - Live Show on The End Of Time, Part Two, which will have aired in the UK and USA and Canada.

Radio Free Skaro http://www.radiofreeskaro.com
The 3 Canadians (Warren, Steven, Chris) get together on the weekends for about an hour or more to discuss the latest in Doctor Who, Torchwood, and Sarah Jane in a fairly amusing manner. When one is away, the 4th Canadian (Katrina) will play.
Current Episodes:
-174 - The Beginning Of The End Of Time. Our hosts react badly to The End Of Time, Part One, but live in hope for Part Two.
Coming soon:
-175 - Burgess Smash! Recorded on Friday 1 January. The gang reacts to The End Of Time, Part Two right after seeing the episode for the first time. But when Chris hulks out in green and runs out to smash all Alberta, will the others leave him to it, or convince him to calm down. After all, being a Hulk in Canada in January can get you Hypothermia.

DWO Whocast http://www.thewhocast.com
Trevor's from Australia. Marty's from the UK. Now in the Matt Smith era, the Whocast continues to ask the questions that pop in to their heads. Regular correspondent - James. Frequent guest - Michael of the Tin Dog podcast.
Current episodes:
#156. The End Of Time, Part One. The gang of three gather on Skype and discuss the first half of the Doctor Who finale. Avoid if you have not seen The End Of Time yet. Listen if you have seen it.

Tin Dog Podcast http://www.tin-dog.co.uk
UK based podcast looking at the latest in Doctor Who, Torchwood, or Sarah Jane Adventures. New episodes ever 2 weeks or so.
Current episode:
#109. Tin Dog Christmas Classic stories.

The Cultdom Collective http://www.cultdom.com
Live Talkshoe Broadcasts http://www.talkshoe.com/tc/54821
call in number (724) 444-7444 call id 54821
Doctor Who (and other) fans get together to discuss all things unusual, though often with a Doctor Who tint. Relaxed, friendly atmosphere - until somebody mentions the quality control of Talkshoe's service. Chats open 15 minutes before the scheduled start time.
Current episodes:
22. The top ten of the SFX list of things they love about New Who. Also, initial reactions to The End Of Time, Part One. Benjamin is not in this episode.
Studio Special - Ian and Dave speculate, hours before The End Of Time, Part Two aired.
Sudio Special - recorded 1 January 2009. Much of the Cultdom gang (not I - I hadn't seen the episode) give their same day reactions to The End Of Time, Part Two.
Sunday 2PM EST/11AM PST/7PM GMT - (Time Change) 23. The End Of Time, Part Two discussion. Benjamin expecting to miss this episode due to an unavoidable schedule conflict.
10 January 2PM EST/11AM PST/7PM GMT - 24. Digital Spy 2009's Staggering Deaths list. (What? Digital Spy slaughtered the Staggering Stories team? What will Mr. Dalek and the Head of Pertwee do now? Of all the episodes to be back with the team live for.)
17 January 2PM EST/11AM PST/7PM GMT - 25. DS The Cult Spy Awards 2009.
24 January 2PM EST/11AM PST/7PM GMT - 26. Paradox/The Day Of The Triffids. Two new (well, Triffids is a remake) sci-fi dramas from the UK come under the microscope.
31 January 2PM EST/11AM PST/7PM GMT - 27. RTD's Retrospective. A look back at Russell T Davies.
7 February 2PM EST/11AM PST/7PM GMT - 28. It came from the future. Past, current, and future Sci-Fi productions have given us looks at the future from their own perspectives. Now we look back, sideways, or forward at these future times.

CIA - Cultdom In Audio http://ciashock.podomatic.com
Live Talkshoe broadcasts http://www.talkshoe.com/tc/30659
call in number (724) 444-7444 call id 30659
West and other Doctor Who fans liked the live Doctor Who: Podshocks so much that they wanted to keep talking afterwards. The resulting show covers Doctor Who, anything else sci-fi related, and can go wildly off in all directions.
Current Episode. 102. "DVD Double Dipping With Geekweek" - West unveils this classic episode of Geek Week, his original podcast that came to an end as CIA began.

Two Minute Time Lord http://twominutetimelord.com
A bite-sized commentary and revew show. Chip tries to keep his episodes short, because we're ALL in a hurry these days.
Current Episodes:
#90. Spoilers! The End Of Time, Part One. Spoiled in short form.
#91. Make Someone Mad, Mr Moffat! Chip advises Stephen Moffat to stir his own course with the new episodes. And that will not make everybody happy.

Staggering Stories http://www.staggeringstories.net
A wild, wandering podcast with Doctor Who and the other flavours of the moment winding together roughly once every 2 weeks. The website's main focus is on stories collected through the years.
Current:
"Mr Dalek and the Year Of The Gap". Benjamin F Elliott's first Mr. Dalek tale has been turned into an audio play. Narrated by Tony Gallichan with comments by Adam J Purcell. In the Earth year 2008, Mr Dalek got a bit bored, and made a devil's bargain. When events turn against him, how far will Staggering Stories' favorite Dalek go to regain his place of power? A tale of loss, redemption, and an utter disregard for the fabric of time. Hang on, this Benjamin fellow sounds familiar ...
Episode 61 - "A Very Tennant Christmas". The 5 regulars (including Fake Keith) gather together for Christmas treats and merriment. News. A review of The Horns Of Nimon - well, their opinion of Horns is more negative than my opinion. More comedy. And the gang heads off to enjoy their Christmases, not to return till 2010.
Note - the Mr Dalek story and Episode 61 were released simultaneously. If you hear these shows via iTunes, the default setting is to just download the newest episode. Some people may have only downladed Episode 61, and not Mr Dalek. There is a similar note on The Flashing Blade Podcast, for reasons that will be obvious.

The Flashing Blade Podcast http://www.flashingblade.org.uk
This section is due for a revision. Jo! is scaling back her involvement. Sounds like she will co-star in just half of the episodes now, with small features in some of the other episodes. Tony will be around all the time - it's his show. Tony is hinting at plans for the Jo-lite episodes, but is keeping his plans secret for now. Either that or one of his kittens ate the plans and he hasn't had time to rewrite them yet. He may be a scientist, but we just don't know. So, half the episodes will be like 2009, and half of them will be made of a new mixture. Also, Tony's putting up some interviews. New entry once the new format comes out.
Current episode:
30. At the end of time, everybody can hear you scream, but nobody will bring it up later, because time ended and they're all gone. Jo and Tony look at the first half of The End Of Time, in the first Doctor Who podcast episode released in 2010 by UK Time (Americans and Canadians will see it as 31 December 2009 in most cases). Tony also reminds people that iTunes will normally just download the most recent show on the feed, so if you ignored my comments on it last week, hopefully you'll hear Tony's comments and catch the episodes you missed.

Bridging The Rift http://bridgingtherift.wordpress.com
Katrina (Radio Free Skaro) and Nat bring the worlds of Doctor Who fandom, Torchwood fandom, Sarah Jane Adventures fandom, K-9 fandom, and other areas together. Episodes come out when they are ready. Each episode has a special guest co-host, or possibly a Weevil.
14. A Christmas Invasion. Erik returns to the show for the Christmas movie length special.

The Minute Doctor Who Podcast http://web.mac.com/backintheussr6/The_Minute_Doctor_Who_Podcast/Podcast/Podcast.html
Video (sometimes just audio) podcast looking at Doctor Who projects. Episodes are usually under 5 minutes long.
Current episode:
28. Christmas 2009. Luke delivers a video Christmas message to us all.

Doctor Who Review Today http://www.talkshoe.com/tc/22756
call in number (724) 444-7444 talkshoe id 22756
Live editions Late Fridays 1AM EDT/10PM PDT/6AM BST every couple of weeks
Robert Carrie King reviews Doctor Who topics (DVDs and news, mostly) on this Talkshoe program. Frequent cast member on the Cultdom Collective.
50. The War Games and The Next Doctor. Benjamin F Elliott pops up on this episode and helps review The War Games, the epic 10 episode story that ended the 2nd Doctor's era and black and white Who TV. Also, The Next Doctor. Benjamin controversially suggests that the concept of what the aliens were doing to the humans in The War Games was remarkably similar to the premise of Joss Whedon's Dollhouse. Either Joss or Eliza Dushku must have seen this story in the past and thought - imagine what could be done with modern TV and a bit of sex.
50.5. Happy Holidays. Christmas greetings from Robert.

The Tennantcast http://tennantcast.com
Kelsey, Kari, Flossie, and friends get together to dish on the latest David Tennant news.
29.2. "My Darling Darlek". Episode 29 failed to record, and the girls mourn its passing. What will Kari do to learn more about Rex Is Not Your Lawyer?
30. "I'll Sign Your Autograph When I Have A Free Hand". Christmas special. David Tennant's doing a lot of Christmas stuff, which the ladies discuss. Recorded before the broadcast of The End Of Time, Part One.

The Wailing Fangirl http://www.talkshoe.com/tc/22228
Samantha (Romana 2) explores Doctor Who and fandom in Australia with the aid of the ladies of the Gallifreyan Time Love Brigade. Frequent cast member on The Cultdom Collective and CIA: Cultdom In Audio. Soon, she will expand her audio empire when she makes a long term visit to the UK.
Current episodes:
21a. The End Of Time, Part One - review.
21b. The End Of Time, Part Two - commentary synched up with the episode.
Coming when it comes:
Reviews and commentaries of all of Steven Moffat's episodes so far.
The inevitable episodes looking at David Tennant's final stories.

A Podcast Of Impossible Things http://podcastofimpossiblethings.blogspot.com
Cardiff-based Doctor Who fans get together to discuss the latest Doctor Who and do a full length commentary on new Doctor Who episodes.
Current episode:
Doctor Who - The End Of Time, Part One - the Cardiff gang's commentary on the episode. Warning - the iTunes description tag may be a spoiler. Stay away from this episode till you have seen the episode.

Bigger On The Inside http://www.earth-2.net
Mike and Dan decide to do their own podcast exploring each Doctor Who story in broadcast order. It is a very different style from Jonathan's. Again - can they pull it off? Part of the Earth-2 family of podcasts. Warning - explicit language (swearing). If your headphones leak any sound at all - do not listen at work.
Current episodes
29. The War Games. Mike and Dan come across the Time Lords. And squee.
Coming soon - the Jon Pertwee stories.

Hoo On Who http://hooonwho.com
Fan reviews of recent Doctor Who DVDs by David Hooie, frequently with a guest co-host.
Current episode:
#17. Mindwarp. Graeme Sheridan pops in and does a great job co-reviewing Mindwarp, aka parts 5 to 8 of The Trial Of A Time Lord, where things get worse and worse for the Doctor. Feedback comes out, and I'd say Hoo On Who has passed on the topic suggested. Cultdom or CIA, I'd say the topic suggested is now fair game for you guys.

The Cloister Room http://thecloisterroom.com
Tom Dickinson begins a solo Doctor Who podcast effort with short shows on short subject that get to the point, bulldoze through the point, back up to ground the point down some more, then flee the scene before the police arrive.
Current episode - 5. The Great Genre Panic. Why does it seem like Sci-Fi/Fantasy programming is on the rise in the UK and on the decline in the USA?

Tim's Take On ...
Tim Drury's podcast on various issues. Available on iTunes.

The Big Finish Podcast http://www.bigfinish.com/podcast
Big Finish podcasts at least once a month to discuss their Doctor Who and other projects (Sapphire and Steel, Stargate (!), Dark Shadows, Bernice Summerfield, etc).
Current episodes:
December specials. For 5 days, Big Finish released new podcasts each day. You'll actually see 6 files because some competition information was left out of an episode and needed a special release.

Tachyon TV http://www.tachyon-tv.co.uk
Irregular and irreverant podcast looking at the world of Doctor Who with a funhouse mirror and coming out the other side holding a plush toy that wasn't really the one you wanted but you'll keep it anyway because you can give it to your girlfriend to impress her. It's that kind of show.
Current episode:
Tachyon TV Christmas Episode 2009. The gang swear a bit and reveal what they did during the gap year. They even appeared on a radio station. Will this be the last Tachyon podcast of 2009? Probably.

MMM Commentaries/Fantragic http://www.mmmcommentaries.com
Roving Australian podcasting gang, including Trevor from the DWO Whocast. Commentaries on Doctor Who episodes, Star Wars films, some Stargate stuff, and others. The Frantragic episodes look at Doctor Who and other sci-fi news. Fantragic episodes are on a different iTunes feed from MMM Commentary episodes.
New - The Waters Of Mars commentary.

This Week In Doctor Who Spinoffs
January 2, 2010 - Volume 2, Number 1
The weekly guide to Sarah Jane Adventures and K-9 broadcasts, plus any extra matters.
by Benjamin F. Elliott
http://tv.groups.yahoo.com/group/thisweekindoctorwho
http://rss.groups.yahoo.com/group/thisweekindoctorwho/rss
http://www.gallifreyanembassy.org/vortex?q=twidw
http://thisweekindoctorwho.blogspot.com

Poland - Disney XD is supposed to premiere the K-9 series TODAY. Sadly, we do not have a broadcast time, as we have no usable schedules to get information from.

Hungary/Czech Republic/Slovakia - the Disney Channel for these countries will reportedly start airing K-9 on Saturday 9 January. Trying to find a source of listings for this channel too.

Sarah Jane Stations:

CANADA:

BBC Kids http://www.bbckids.ca
Series 1 and 2 repeats
Monday 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 3a. "Eye Of The Gorgon" pt 1 of 2
Tuesday 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 3b. "Eye Of The Gorgon" pt 2 of 2
Wednesday 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 4a. "Warriors Of Kudlak" pt 1 of 2
Thursday 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 4b. "Warriors Of Kudlak" pt 2 of 2
Friday 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 5a. "Whatever Happened To Sarah Jane?" pt 1 of 2
11 January 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 5b. "Whatever Happened To Sarah Jane?" pt 2 of 2
12 January 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 6a. "The Lost Boy" pt 1 of 2
13 January 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 6b. "The Lost Boy" pt 2 of 2
14 January 4:30PM and 7:30PM EST/1:30PM and 4:30PM PST 7a. "The Last Sontaran" pt 1 of 2

UK:

BBC One http://www.bbc.co.uk/bbcone http://www.radiotimes.com
http://uk-tv-guide.com 16:9 Widescreen Digital,14:9 Cropped Letterbox Analogue
Thursday 4:35PM GMT 6a. "The Lost Boy" pt 1 of 2
Friday 4:35PM GMT 6b. "The Lost Boy" pt 2 of 2

BBC HD http://www.bbc.co.uk/bbchd http://www.radiotimes.com
Not on schedule.

CBBC http://www.bbc.co.uk/cbbc http://www.bbc.co.uk/sja
Saturday 9 January 11:55AM, 14 January 5:45PM GMT 2a. "Revenge Of The Slitheen" pt 1 of 2
Saturday 9 January 12:25PM, 15 January 5:45PM GMT 2b. "Revenge Of The Slitheen" pt 2 of 2

MILITARY:

BFBS http://bfbs-tv.com
BFBS 3 Kids:
Thursday 5:35PM CET 6a. "The Lost Boy" pt 1 of 2
Friday 5:35PM CET 6b. "The Lost Boy" pt 2 of 2
Saturday 9 January 12:55PM CET 2a. "Revenge Of The Slitheen" pt 1 of 2
Saturday 9 January 1:25PM CET 2b. "Revenge Of The Slitheen" pt 2 of 2

AUSTRALIA:

Nickelodeon Australia http://www.nickelodeon.com.au http://www.foxtel.tv
All times Australian Eastern.
Sunday 7:30PM 11b. "The Temptation Of Sarah Jane Smith" pt 2 of 2
Saturday 9 January 7PM 2a. "Revenge Of The Slitheen" pt 1 of 2
10 January 7PM 2b. "Revenge Of The Slitheen" pt 2 of 2

HONG KONG:

ATV World http://www.hkatv.com/v3/world/world.html
Sunday 5:30PM Either 2b. "Revenge Of The Slitheen" pt 2 (repeat) or 7b. "The Last Sontaran" pt 2 (first run)
10 January 5:30PM Either 3a. "Eye Of The Gorgon" pt 1 (repeat) or 8a. "Day Of The Clown" pt 1 (first run)

K-9 Series:

POLAND:

Disney XD Poland:
Postponed to "Early 2010". Start date unknown.

HUNGARY/CZECH REPUBLIC/SLOVAKIA:

Disney Channel:
Postponed to "Early 2010". Start date unknown.

Coming in 2010. Network Ten in Australia and DisneyXD in the UK will air it. 26 episodes in this first batch. Starring John Leeson as the voice of K9. A launch trailer for DisneyXD in the UK included K9 clips. If a bunch of Disney XD branded channels start airing K9, this section will get very busy very quickly.

Torchwood This Week
January 2, 2010 - Volume 4, Number 1
The weekly guide to Torchwood transmissions.
by Benjamin F. Elliott
http://tv.groups.yahoo.com/group/torchwood
http://tv.groups.yahoo.com/group/thisweekindoctorwho
http://rss.groups.yahoo.com/group/thisweekindoctorwho/rss
http://www.gallifreyanembassy.org/vortex?q=twidw
http://thisweekindoctorwho.blogspot.com

Doctor Who schedule information is in This Week In Doctor Who http://groups.yahoo.com/group/thisweekindoctorwho .

Corrections and updates are welcome at torchwood-owner@yahoogroups.com , TWIDW on AIM, http://www.twitter.com/bfelliott , and thebfe on Yahoo Messenger.

Torchwood Website - http://www.bbc.co.uk/torchwood

SOUTH AFRICA:

BBC Entertainment South Africa http://southafrica.bbcentertainment.com http://www.dstv.com
Series 2 Premiere Run (has also purchased Series 3):
Sunday 6:25PM and 11:25PM, Monday 8:25AM and 2:10PM, 9 January 4PM, 10 January 11:40AM CAT 2-01 "Kiss Kiss, Bang Bang"
Sunday 7:20PM and 12:15AM, 9 January 4:55PM CAT DeClassified 2.01
10 January 6:25PM and 11:15PM, 11 January 8:25AM and 7:15PM, 16 January 4PM CAT 2-02 "Sleeper"
10 January 7:20PM and 12:10AM, 11 January 8:15PM, 16 January 4:55PM CAT DeClassified 2.02
17 January 6:25PM and 11:20PM, 18 January 8:25AM and 7:20PM, 23 January 4PM CAT 2-03 "To The Last Man"
17 January 7:20PM and 12:20AM, 18 January 8:20PM, 23 January 4:55PM CAT DeClassified 2.03
24 January 6:25PM and 11:20PM, 25 January 8:25AM and 7:20PM, 30 January 4PM CAT 2-04 "Meat"
24 January 7:20PM and 12:20AM and 3:25AM, 25 January 8:20PM, 30 January 4:55PM CAT DeClassified 2.04
31 January 6:25PM and 11:15PM, 1 February 8:25AM and 7:15PM, 6 February 4PM CAT 2-05 "Adam"
31 January 7:20PM and 12:10AM, 1 February 8:15PM, 6 February 4:55PM CAT DeClassified 2.05
7 February 6:25PM and 11:15PM, 8 February 8:25AM and 7:20PM, 13 February 4PM CAT 2-06 "Reset"
7 February 7:20PM and 12:10AM, 8 February 8:15PM, 13 February 4:55PM CAT DeClassified 2.06
14 February 6:25PM and 11:15PM, 15 February 8:25AM and 7:20PM, 20 February 4PM CAT 2-07 "Dead Man Walking"
14 February 7:20PM and 12:10AM, 15 February 8:15PM, 20 February 4:55PM CAT DeClassified 2.07
21 February 6:25PM and 11:15PM, 22 February 8:25AM and 7:20PM, 27 February 4PM CAT 2-08 "A Day In The Death"
21 February 7:20PM and 12:10AM, 22 February 8:15PM, 27 February 4:55PM CAT DeClassified 2.08
28 February 6:25PM and 11:15PM CAT 2-09 "Something Borrowed"
28 February 7:20PM and 12:10AM CAT DeClassified 2.09

SCANDINAVIAN COUNTRIES (Northern Europe):

BBC Entertainment http://scandinavia.bbcentertainment.com
Series 2 premieres January.
Thursday 10:20PM and 2:15AM, 9 January 8:10PM and 2:10AM CET 2-01 "Kiss Kiss, Bang Bang" (new to BBC Entertainment Scandinavia episodes)
14 January 10:20PM and 1:40AM, 16 January 8:45PM and 2:45AM CET 2-02 "Sleeper"
21 January 10:20PM and 1:40AM, 23 January 8:45PM and 2:45AM CET 2-03 "To The Last Man"
28 January 10:20PM and 1:40AM, 30 January 9:05PM and 3:20AM CET 2-04 "Meat"
4 February 10:20PM and 1:40AM, 6 February 9PM and 2:20AM, Late 7 February 2:40AM CET 2-05 "Adam"
11 February 10:20PM and 1:40AM, 13 February 8:50PM and 2:10AM, Late 14 February 2:30AM CET 2-06 "Rseet"
18 February 10:20PM and 1:40AM, 20 February 8:40PM and 3AM, Late 21 February 1:10AM CET 2-07 "Dead Man Walking"
25 February 10:20PM and 1:30AM, 27 February 8:50PM and 2:35AM, Late 28 February 1:10AM CET 2-08 "A Day In The Death"

BBC HD Scandinavia http://scandinavia.bbchd.com
Thursday 9:30PM and 1:10AM and 4:50AM, Friday 7:25AM and 11:05AM and 2:45PM and 6:25PM CET 2-01 "Kiss Kiss, Bang Bang" (new to BBC HD Scandinavia)
14 January 9:30PM and 2AM, 15 January 8:10AM and 12:40PM and 5:10PM CET 2-02 "Sleeper"
21 January 9:30PM and 1:20AM, 22 January 5:10AM and 6:20AM and 10:10AM and 2PM and 5:50PM CET 2-03 "To The Last Man"
28 January 9:30PM and 1:10AM and 4:50AM, 29 January 6:40AM and 10:25AM and 2:10PM and 5:55PM CET 2-04 "Meat"
4 February 9:30PM and 12:30AM and 3:30AM, 5 February 6:40AM and 9:40AM and 12:40PM and 3:40PM and 6:40PM CET 2-05 "Adam"
11 February 9:30PM and 1:30AM, 12 February 5AM and 6:40AM and 10:40AM and 2:40PM and 6:40PM CET 2-06 "Reset"
18 February 9:30PM and 1:25AM and 4:50AM, 19 February 8:10AM and 12:05PM and 4PM CET 2-07 "Dead Man Walking"
25 February 9:30PM and 1:35AM, 26 February 5:10AM and 9:20AM and 1:20PM and 5:20PM CET 2-08 "A Day In The Death"

FRANCE:

Sci-Fi France http://www.scifitv.fr
Series 1 and 2 repeats. Name change to Syfy France on 5 January - web link may change.
Saturday 11:55PM, Monday 9:20AM, Tuesday 1:30PM CET 2-12 "Fragments"
Late Saturday 12:45AM, Monday 10:10AM, Tuesday 2:20PM CET 2-13 "Exit Wounds" (looks like end of repeat run)
Tuesday 8:35AM CET 2-06 "Reset"
Tuesday 9:20AM CET 2-07 "Dead Man Walking"
Tuesday 10:10AM CET 2-08 "A Day In The Death"
Tuesday 11AM CET 2-09 "Something Borrowed"
Tuesday 11:50AM CET 2-10 "From Out Of The Rain"
Tuesday 12:40PM CET 2-11 "Adrift"

UK:

Watch http://www.uktv.co.uk http://www.justwatch.co.uk
One hour later on Watch +1.
9 January 9PM, 15 January 11PM GMT 1-06 "Countrycide"
10 January 11:35PM, 11 January 8PM GMT 1-01 "Everything Changes"
11 January 11PM GMT 1-02 "Day One"
12 January 8PM and 11PM GMT 1-03 "Ghost Machine"
13 January 8PM and 11:30PM GMT 1-04 "Cyberwoman"
14 January 11PM, 15 January 8PM GMT 1-05 "Small Worlds"
16 January 9PM, 18 January 8PM and 11PM GMT 1-07 "Greeks Bearing Gifts"
19 January 8PM and 11PM, 23 January 9PM and 12:20AM GMT 1-08 "They Keep Killing Suzie"
20 January 8PM and 11PM GMT 1-09 "Random Shoes"
21 January 11PM, 22 January 8PM and 11PM GMT 1-10 "Out Of Time"
25 - 28 January, 1 - 5 February Torchwood, 8 - 12 February 8PM and 11PM GMT
30 January 9PM and Midnight GMT episode unknown
6 February 9PM GMT episode unknown
15 February 9PM GMT 3-01 "Children Of Earth: Day One" (new to Watch)
16 February 9PM GMT 3-02 "Children Of Earth: Day Two" (new to Watch)
17 February 9PM GMT 3-03 "Children Of Earth: Day Three" (new to Watch)
18 February 9PM GMT 3-04 "Children Of Earth: Day Four" (new to Watch)
19 February 9PM GMT 3-05 "Children Of Earth: Day Five" (new to Watch)

BBC HD http://www.bbc.co.uk/bbchd http://www.radiotimes.com
Repeat run.
off the schedule

ASIA (Regional Channel):

BBC Entertainment http://asia.bbcentertainment.com
All times Korean - adjust for local time zone. Subtitles available in Chinese and Korean.
Sunday 9:10PM and 4:05AM, Monday 9:55AM and 1:50PM, Late Friday 12:40AM, Saturday 5:15AM and 10:20AM 2-03 "To The Last Man"
10 January 9:10PM and 4AM, 11 January 9:50AM and 1:40PM, Late 15 January 12:40AM, 16 January 5:10AM and 10:25AM 2-04 "Meat"
17 January 9:10PM and 4AM, 18 January 9:50AM and 1:35PM, Late 22 January 12:45AM, 23 January 5:15AM and 10:25AM 2-05 "Adam"
24 January 9:10PM and 4AM, 25 January 9:50AM and 1:30PM, Late 29 January 12:45AM, 30 January 5:20AM and 10:25AM 2-06 "Reset"
31 January 9:10PM and 4AM 2-07 "Dead Man Walking"

AUSTRALIA:

ABC2 Australia http://www.abc.net.au/tv
Series 3 - now on the ABC.
Friday 8:30PM 3-01 "Children Of Earth: Day One"
15 January 8:30PM 3-02 "Children Of Earth: Day Two"
22 January 8:30PM 3-03 "Children Of Earth: Day Three"

UKTV Australia http://www.uktv.com.au
All times 2 hours later on UKTV +2. Times listed are Australian Eastern.
Tuesday 8:30PM and 3AM, Wednesday 11:30AM 1-07 "Greeks Bearing Gifts"
12 January 8:30PM and 4AM, 13 January 11:30AM 1-08 "They Keep Killing Suzie"
19 January 8:30PM and 4AM, 20 January 11:30AM 1-09 "Random Shoes"
26 January 8:30PM and 3AM, 27 January 11:30AM 1-10 "Out Of Time"

CANADA:

SPACE http://www.spacecast.com http://www.dwin.org
16:9 letterbox. Repeat run.
Saturday 6AM and 12:15PM EST/3AM and 9:15AM PST 3-03 "Children Of Earth: Day Three" (75 minute slot)
Saturday 7:15AM and 1:30PM EST/4:15AM and 10:30AM PST 3-04 "Children Of Earth: Day Four" (75 minute slot)
Saturday 8:30AM and 2:45PM EST/5:30AM and 11:45AM PST 3-05 "Children Of Earth: Day Five" (75 minute slot)
Saturday 9:45AM EST/6:45AM PST 3-01 "Children Of Earth: Day One" (75 minute slot)
Saturday 11AM EST/8AM PST 3-02 "Children Of Earth: Day Two" (75 minute slot)

HD Net Canada http://www.hd.net
Complete, uncut episodes in High Definition (not the same schedule as HD Net US).
Monday 7PM EST/4PM PST 1-06 "Countrycide"
Tuesday 7PM EST/4PM PST 1-07 "Greeks Bearing Gifts"
Wednesday 7PM EST/4PM PST 1-08 "They Keep Killing Suzie"
Thursday 7PM EST/4PM PST 1-09 "Random Shoes"
11 January 7PM EST/4PM PST 1-10 "Out Of Time"
12 January 7PM EST/4PM PST 1-11 "Combat"
13 January 7PM EST/4PM PST 1-12 "Captain Jack Harkness"
14 January 7PM EST/4PM PST 1-13 "End Of Days"

Ztele http://www.ztele.com/index.jsp
HD on Ztele HD, Dubbed in French. Repeat run.
Monday Noon EST 2-01 "Le Retour De Jack" (Kiss Kiss, Bang Bang)
Tuesday Noon EST 2-02 "Alien Mortel" (Sleeper)
Wednesday Noon EST 2-03 "Le Soldat Thomas" (To The Last Man)
Thursday Noon EST 2-04 "Le Moment De Verite" (Meat)
Friday Noon EST 2-05 "Adam"
11 January Noon EST 2-06 "Reset"
12 January Noon EST 2-07 "Le Gant de la Resurrection" (Dead Man Walking)
13 January Noon EST 2-08 "La Vie apres la mort" (A Day In The Death)
14 January Noon EST 2-09 "La Mere porteuse" (Something Borrowed)

MEXICO/LATIN AMERICA/SOUTH AMERICA:

BBC Entertainment http://latinamerica.bbcentertainment.com
Sunday Noon Series ? Episode 8
Tuesday 10PM and Midnight, Wednesday 6AM 1-05 "Small Worlds"
10 January Noon Series ? Episode 9
12 January 10PM and Midnight, 13 January 6AM 1-06 "Countrycide"
17 January Noon Series ? Episode 10
19 January 10PM and Midnight, 20 January 6AM 1-07 "Greeks Bearing Gifts"
24 January Noon Series ? Episode 11
26 January 10PM and Midnight, 27 January 6AM 1-08 "They Keep Killing Suzie"
31 January Noon Series ? Episode 12

Thanks for reading. Until next week, take care.

Doctor Who is a BBC Trademark. Copyright 2010.

New Doctor Who Podshock schwag

Podcast Feeds

Subscribe to
the Doctor Who podcast
Doctor Who: Podshock


iTunes users click here
Podcast
Gallifreyan Embassy - Doctor Who: Podshock - Doctor Who: Podshock


Direct podcast feeds:


Doctor Who: Podshock
Podcast


MP3 Format Podcast:
Doctor Who: Podshock MP3
Podcast


  More feeds and info

  Supporting Subscribers

BEST PODCAST

Doctor Who: Podshock Awarded BEST PODCAST
Doctor Who: PODSHOCK

DW Podshock App

iPhone, iPad, iPod touch podcast companion app

Doctor Who: Podshock Podcast Companion App

Doctor Who: Podshock Companion App

Syndicate (RSS Feed)

Syndicate content

Poll

How do you rate Doctor Who: The Claws of Axos? (5=Fantastic)
5 TARDIS Groans
0%
4 TARDIS Groans
25%
3 TARDIS Groans
75%
2 TARDIS Groans
0%
1 TARDIS Groan
0%
0 TARDIS Groans
0%
Total votes: 4

Amazon US Store


Doctor Who Episodes

Amazon UK Store

Latest image

DW Podshock 306 Cover

BBC Shop (UK & Europe)